# SDR 97FDEA00858

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402697
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) EMANATING FROM UNDER NUT PLATE BS 600 FLOORBEAM UPPER CHORD RBL 45 TO 60, WL 208.  *S/D*  REPAIRED FLOORBEAM AT BS 600, RBL 45 TO 60, WL 208 PER FEDEX SRM 53-10-8.
